Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 14, 2010, 1:46 PM CDT for 7 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2010, 1:46 PM CDT (18:46 UTC)
- Expired
- May 14, 2010, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 83 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 1:53 PM CDT | HEAVY RAIN 8.25 | 1 E Rio Medina, TX | 8.25 INCHES OF RAINFALL IN ABOUT 7 HOURS. |
| May 14, 2:00 PM CDT | FLASH FLOOD | San Antonio, TX | AS MANY AS 22 ROADS WERE CLOSED DUE TO HIGH WATER AROUND THE SAN ANTONIO METRO AREA |
| May 14, 4:09 PM CDT | FLASH FLOOD | 10 E Hondo, TX | HIGHWAY 90 CLOSED BETWEEN HONDO AND DUNLAY DUE TO WATER EXPECTED TO COME OVER THE HIGHWAY FROM HONDO CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 6.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3933 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
575
WGUS54 KEWX 141846
FFWEWX
TXC013-019-029-091-163-187-325-142145-
/O.NEW.KEWX.FF.W.0024.100514T1846Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ATASCOSA COUNTY...
EXTREME SOUTHEASTERN BANDERA COUNTY...
BEXAR COUNTY...
SOUTHEASTERN COMAL COUNTY...
NORTHERN FRIO COUNTY...
WEST CENTRAL GUADALUPE COUNTY...
MEDINA COUNTY...
* UNTIL 445 PM CDT.
* AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR OVER
THE WARNED AREA ASSOCIATED WITH SCATTERED SHOWERS AND
THUNDERSTORMS WILL AGGRAVATE ONGOING FLASH FLOODING AND WILL
LIKELY CAUSE NEW FLASH FLOODING OVER PREVIOUSLY UNWARNED AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRY...
BADER...QUIHI...NEW FOUNTAIN...CLIFF...DUNLAY...PEARSON...NOONAN...
LYTLE...YANCEY...RIO MEDINA...NATALIA...MICO...LACOSTE...HONDO...
DEVINE...D'HANIS...CASTROVILLE...WINDCREST...UNIVERSAL CITY...THE
DOMINION...TERRELL HILLS...ST. HEDWIG...SOMERSET...SHAVANO PARK...
SEA WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE OAK...LEON
VALLEY...LEON SPRINGS...LACKLAND AFB...KIRBY...HOLLYWOOD PARK...
HILL COUNTRY VILLA...HELOTES...ELMENDORF...CROSS MOUNTAIN...CHINA
GROVE...CALAVERAS LAKE...ALAMO HEIGHTS...SELMA...MARION...CIBOLO...
LAKEHILLS...NEW BRAUNFELS AND GARDEN RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
2912 9842 2902 9832 2900 9833
$$3 follow-up statements
923
WGUS74 KEWX 141938
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 PM CDT FRI MAY 14 2010
TXC013-019-029-091-163-187-325-142145-
/O.CON.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
238 PM CDT FRI MAY 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL
GUADALUPE...EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL
COUNTIES...
AT 230 PM CDT...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER THE
WARNED AREA. THE HEAVIEST RAIN WAS ASSOCIATED WITH A THUNDERSTORM
NEAR POTEET IN ATASCOSA COUNTY WHERE RAINFALL RATES NEAR TWO INCHES
PER HOUR ARE LIKELY. OTHERWISE...SHOWERS AND ISOLATED THUNDERSTORMS
WILL PRODUCE RAINFALL RATES AROUND ONE HALF INCH PER HOUR. LITTLE TO
NO ADDITIONAL RAINFALL IS EXPECTED IN THE NEAR TERM ACROSS MEDINA
AND WESTERN BEXAR COUNTY...BUT FLASH FLOODING FROM EARLIER HEAVY
RAINS WILL CONTINUE TO CAUSE PROBLEMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
2912 9842 2902 9832 2900 9833
$$358
WGUS74 KEWX 142117
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT FRI MAY 14 2010
TXC013-019-029-091-163-187-325-142145-
/O.CON.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
417 PM CDT FRI MAY 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL
GUADALUPE...EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL
COUNTIES...
AT 406 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
HIGHWAY 90 WILL BE CLOSED BETWEEN HONDO AND DUNLAY THROUGH AT LEAST
5 PM WHILE WATER COMES OVER THE ROAD FROM HONDO CREEK. ELSEWHERE IN
THE WARNED AREA...RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE TO
CAUSE FLOODING OF LOW LYING AREAS INCLUDING LOW WATER CROSSINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
2912 9842 2902 9832 2900 9833
$$114
WGUS74 KEWX 142143
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 PM CDT FRI MAY 14 2010
TXC013-019-029-091-163-187-325-142151-
/O.EXP.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
443 PM CDT FRI MAY 14 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM CDT FOR NORTHERN
FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL GUADALUPE...
EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL COUNTIES...
AT 440 PM CDT...ONLY LIGHT RAIN CONTINUED ACROSS PORTIONS OF THE
WARNED AREA AND NO ADDITIONAL FLASH FLOODING IS EXPECTED AT THIS
TIME. RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE INTO THE EVENING
HOURS.
TURN AROUND DONT DROWN!
LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
2912 9842 2902 9832 2900 9833
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 12:55 PM CDT, 51 minutes earlier.
Area forecast discussion, May 14, 12:55 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1255 PM CDT FRI MAY 14 2010 .DISCUSSION... SEE AVIATION SECTION BELOW. && .AVIATION... CONVECTION AT THE I-35 TERMINALS EXPECTED TO CONTINUE UNTIL 2Z AS AN UPPER LEVEL SHORTWAVE PROGRESSES THROUGH SOUTH CENTRAL TEXAS. THE MCS WILL CONTINUE TO PRODUCE HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. CEILINGS WILL LIFT BEHIND THE CONVECTION BEFORE DROPPING BACK TO IFR AROUND 8Z AS SOUTHERLY FLOW CONTINUES TO PUMP MOISTURE INTO THE AREA. CEILINGS WILL CONTINUE TO LIFT TO VFR LATE IN THE TAF PERIOD. BEYOND THE TAF PERIOD ANOTHER DISTURBANCE LOOKS TO BRING ANOTHER SHOT OF STORM TO THE VICINITY OF THE TERMINALS. && .PREV DISCUSSION... /ISSUED 1043 AM CDT FRI MAY 14 2010/ UPDATE... THIS MORNINGS MCS HAS PRODUCED A RAIN COOLED BOUNDARY ACROSS ACROSS THE SRN EDGE OF THE ESCARPMENT. CONVECTION ALONG THE I35 CORRIDOR CONTINUES TO PUSH EASTWARD INTO THE ERN CWA BUT HAS WEAKENED IN THE PAST COUPLE HOURS AND CONCERN HAS SHIFTED TO HEAVY RAINFALL ALONG AND JUST BEHIND THE BOUNDARY. TRAINING CELLS/BACK BUILDING ACROSS FROM SAN ANTONIO WESTWARD TO NEAR DEL RIO BEHIND THE BOUNDARY. VERY HEAVY RAINS HAVE ALREADY FALLEN ACROSS PARTS OF MEDINA COUNTY AND THIS SAME AREA IS THE FOCUS FOR THE TRAINING CELLS. INCREASED POPS EARLIER TO GOOD CHANCE OR LIKELY CATEGORY MOST AREAS FOR TODAY. PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 14 2010/ DISCUSSION... MODELS BASICALLY AGREE ON THE PATTERN, HOWEVER THE SMALLER SCALE FEATURES REMAIN INCONSISTENT AND LACK CONSENSUS THROUGH THIS FORECAST CYCLE. TODAY THROUGH SUNDAY, AN UPPER LEVEL TROUGH WILL MOVE EAST ACROSS THE WESTERN AND CENTRAL STATES. SHORT-WAVES TRAVERSING THE FLOW ALOFT OVER TEXAS WILL INTERACT WITH A MOIST AIRMASS DUE PERSISTENT SOUTHERLY LOWER LEVEL FLOW. HAVE MAINTAINED GENERALLY CHANCE POPS WHICH ARE HIGHER THAN MAV/MET IN FAVORING THE WETTER ECMWF. CAPE AND SHEAR SUGGEST THAT STRONG TO SEVERE STORMS ARE POSSIBLE AND AGREE WITH SPC SHOWING MAINLY OUT WEST TODAY INTO SATURDAY, THEN MAINLY ACROSS THE NORTH SUNDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. PWS UP TO 1.8 INCHES ALSO SUGGESTS A POSSIBILITY OF LOCALLY HEAVY RAINS AT TIMES. SOME SPOTS MAY RECEIVE RAINFALL TOTALS TODAY THROUGH SUNDAY OF 2 TO 4 INCHES WHICH MAY CAUSE MINOR SMALL STREAM AND URBAN TYPE FLOODING. HOWEVER, MOST AREAS WILL GET LESS THAN ONE INCH. HPC QPF SEEMS REASONABLE. HAVE MAINLY FOLLOWED THE MAV TEMPERATURES. MONDAY THROUGH THURSDAY, ANOTHER SMALLER UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS THE SOUTHERN STATES. FAVOR THE WETTER CANADIAN, ECMWF, AND NOGAPS MODELS AND WILL CONTINUE TO GO SLIGHTLY HIGHER THAN MEX WITH SLIGHT CHANCE POPS. HAVE GENERALLY FOLLOWED THE MEX TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 69 85 69 87 70 / 30 30 20 30 50 AUSTIN BERGSTROM INTL AIRPORT 69 84 68 87 68 / 30 30 20 30 50 NEW BRAUNFELS MUNI AIRPORT 69 86 69 89 69 / 30 30 20 30 50 BURNET MUNI AIRPORT 67 83 68 84 68 / 30 30 20 40 50 DEL RIO INTL AIRPORT 69 88 71 92 72 / 30 20 20 20 30 GEORGETOWN MUNI AIRPORT 68 82 68 85 69 / 30 30 20 40 50 HONDO MUNI AIRPORT 69 87 70 90 70 / 30 20 20 20 40 SAN MARCOS MUNI AIRPORT 70 84 70 89 70 / 30 30 20 30 50 LA GRANGE - FAYETTE REGIONAL 71 83 70 87 71 / 30 40 20 40 30 SAN ANTONIO INTL AIRPORT 70 85 71 89 71 / 30 20 20 30 40 STINSON MUNI AIRPORT 70 87 71 90 71 / 30 20 20 20 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...WILLIAMSON...WILSON...ZAVALA. && 01/22
Hazardous weather outlook, May 14, 11:24 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1124 AM CDT FRI MAY 14 2010 TXZ171>173-183>194-202>209-217>225-228-151300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1124 AM CDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 7 PM THIS EVENING. ADDITIONAL HEAVY RAINS OF 3 TO 5 INCHES POSSIBLE AS STORMS TRAIN AND BACK BUILD ACROSS THE AREA WITH A SLOW MOVING UPPER AIR DISTURBANCE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ACROSS THE WESTERN COUNTIES GENERALLY WEST OF CARRIZO SPRINGS TO UVALDE TO MEDINA AND FREDERICKSBURG. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A DEEP INFLOW OF GULF MOISTURE AND SEVERAL DISTURBANCES MOVING EASTWARD ACROSS THE AREA...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS INTO SUNDAY. THE THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU SATURDAY...THEN ACROSS THE EASTERN HILL COUNTRY AND NORTHEAST COUNTIES ALONG AND EAST OF I-35 SUNDAY. BOTH SATURDAY AND SUNDAY THERE WILL BE LOCALLY HEAVY RAINFALL THAT WILL CAUSE LOCALIZED FLOODING OF CREEKS...STREAMS...POOR DRAINAGE AREAS AND LOW WATER CROSSINGS. RAINFALL TOTALS BY SUNDAY EVENING COULD REACH 5 TO 10 INCHES OR MORE IN SOME LOCATIONS. DRIER WEATHER IS EXPECTED AFTER MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 14, 12:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD E MICO 29.53N 98.93W
05/14/2010 MEDINA TX LAW ENFORCEMENT
FM2676 IS CLOSED AND THERE IS A HIGH WATER RESCUE
TAKING PLACE.
&&
EVENT NUMBER EWX1000242
MCDONALDLocal storm report, May 14, 12:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 10 N HONDO 29.50N 99.16W
05/14/2010 MEDINA TX MESONET
SH173 IS CLOSED DUE TO HIGH WATER NEAR VERDE CREEK.
&&
EVENT NUMBER EWX1000239
MCDONALDLocal storm report, May 14, 12:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HEAVY RAIN 1 ENE HELOTES 29.57N 98.68W
05/14/2010 M4.05 INCH BEXAR TX COCORAHS
4.05 INCHES OF RAINFALL IN LESS THAN 5 HOURS.
&&
EVENT NUMBER EWX1000250
MCDONALDLocal storm report, May 14, 1:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 NNW SCHERTZ 29.58N 98.28W
05/14/2010 M1.96 INCH GUADALUPE TX COCORAHS
1.96 INCHES OF RAINFALL IN LESS THAN 3 HOURS.
&&
EVENT NUMBER EWX1000251
MCDONALDLocal storm report, May 14, 1:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HEAVY RAIN MCQUEENEY 29.60N 98.04W
05/14/2010 M2.21 INCH GUADALUPE TX COCORAHS
2.21 INCHES IN JUST OVER 2 HOURS.
&&
EVENT NUMBER EWX1000252
MCDONALDLocal storm report, May 14, 1:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HEAVY RAIN 4 WSW SAN MARCOS 29.87N 97.99W
05/14/2010 M2.12 INCH HAYS TX COCORAHS
2.12 INCHES IN LESS THAN 3 HOURS.
&&
EVENT NUMBER EWX1000253
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 4:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 46 min |
| May 14, 5:01 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 44 min |
| May 14, 5:40 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 3 hr |
| May 14, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 48 min |
| May 14, 8:22 AM CDT | Tornado Warning | EWX | Bandera, Bexar, Medina | 23 min |
| May 14, 8:47 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 43 min |
| May 14, 8:47 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 22 min |
| May 14, 8:55 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 34 min |
| May 14, 9:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 113 min |
| May 14, 9:45 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Medina | 4 hr |
| May 14, 10:22 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Medina | 2 hr |
| May 14, 10:42 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 3 hr |
| May 14, 11:03 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 26 more | 26 days |
| May 14, 11:06 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 14, 12:29 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| May 14, 2:05 PM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 14, 3:14 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 54 hr |
| May 14, 4:56 PM CDT | River Flood Warning | EWX | Medina | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.